Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Eigenfunctions of Laplace operators


Author: K. Uhlenbeck
Journal: Bull. Amer. Math. Soc. 78 (1972), 1073-1076
MSC (1970): Primary 5750; Secondary 3580, 3513
DOI: https://doi.org/10.1090/S0002-9904-1972-13117-3
MathSciNet review: 0319226
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Abraham, Transversality in manifolds of mappings, Bull. Amer. Math. Soc. 69 (1963), 470-474. MR 26 #6982. MR 149495
  • 2. S. Agmon, Lectures on elliptic boundary value problems, Van Nostrand, Princeton, N.J., 1965. MR 31 #2504. MR 178246
  • 3. J. H. Albert, Nodal and critical sets for eigenfunctions of elliptic operators, Proc. Sympos. Pure Math., vol. 23, Amer. Math. Soc., Providence, R.I., 1973, pp. 71-78. MR 334291
  • 4. N. Aronszajn, A unique continuation theorem for solutions of elliptic partial differential equations or inequalitites of second order, J. Math. Pures Appl. (9) 36 (1957), 235-249. MR 19, 1056. MR 92067
  • 5. R. Courant and D. Hilbert, Methods of mathematical physics. Vol. 1, Interscience, New York, 1953. MR 16, 426. MR 65391
  • 6. F. Quinn, Transversal approximation on Banach manifolds, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R.I., 1970, pp. 213-222. MR 41 #9304. MR 264713
  • 7. K. Uhlenbeck, Generic properties of eigenfunctions (in preparation).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5750, 3580, 3513

Retrieve articles in all journals with MSC (1970): 5750, 3580, 3513


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13117-3

American Mathematical Society